# SDR ASAA2022081739542

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,866 hours, 1,599 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2244
- Condition: Faulty
- Location: #2 Engine
- Part time: 4,863 hours, 1,598 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF RECENT HISTORY ON MAINTENNACE LIGHT, AFT OVERHEAD AND THE CORRELATED MAINTENANCE MESSAGE 'R FAMV. GROUNDED - YES. REMOVED AND REPLACED H/H FAMV REF. B737-9 AMM 36-12-03, OPS CK GOOD.
